# SDR SWAA2022021159630

- Difficulty date: January 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM UPPER CHORD BS 986;5 RBL 38 AND RBL 43 WL 208.1 AT AFT GALLEY AREA ; 2022-11319 / [01] UT TOOL USED: PN : 45MG; SN: 130061901. DUE DATE: 11-MAY-22 ET TOOL USED: PN: NORTEC 600D; SN: 210138503. DUE DATE: 05-MAR-22; [02] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101V022235 DUE DATE 03-JUN-22; [03] REPAIRED FLOOR STRUCTURE BEAM UPPER CHORD BS986.5 RBL 38 AND RBL 43 AND AT AFT GALLEY AREA IAW EA: 22-153-00188 WIP 1 REV 2 AND EA SUMMARY 22-153-00188. SEE INDIVIDUAL SINGOFFS BELOW.; [04] REPAIRED FLOOR STRUCTURE BEAM UPPER CHORD BS986.5 RBL 38 AND RBL 43 WL 208.1 AND AT AFT GALLEY AREA IAW EA: 22-153-00188 WIP 1 REV 2 AND EA 22-153-00188. SEE INDIVIDUAL SINGOFFS BELOW. RII
